MAUDE Adverse Event Report: CAREFUSION, INC LOCKABLE DRAINAGE LINE; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC LOCKABLE DRAINAGE LINE; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7245A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mat# 50-7245a lot# unknown.It was reported by customer that three of these were contaminated.Verbatim: rcc received a complaint via email.Email(s) attached.Regarding order confirmation 5008899844, po 12723762, item 50-7245a, drn ln lk pleurx peritx three of these were contaminated.
 
Additional Manufacturer Narrative
Pr 9024666 initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f24 h3 other text : see manufacture narration.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: four photos samples were received by our quality team for investigation.Upon visual inspection, it was observed that there is a yellow substance in the surface of the locking access dilator component.Based on the visual inspection performed, the failure mode could be confirmed.A device history record could not be evaluated as the lot number is unknown.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Mat# 50-7245a lot# unknown.It was reported by customer that three of these were contaminated.Verbatim: rcc received a complaint via email.Email(s) attached regarding order confirmation (b)(4), po 12723762, item 50-7245a, drn ln lk pleurx peritx three of these were contaminated.

Brand Name
LOCKABLE DRAINAGE LINE
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17984855
Report Number9680904-2023-00038
Device Sequence Number7531154
Product Code DWM
UDI-Device Identifier10885403502385
UDI-Public(01)10885403502385
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7245A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown